Hi everyone I hope you are managing to stay cool in this heat. I am hoping to come off my Clopidogrel in September, which will be 12 months since CABG. Since I have been taking this my vision has definitely got worse. As a diabetic of 36 years I have to look after my eyes, but they have definitely deteriorated. Any thoughts please. I also take Nebivolol and a statin. Thanks and stay cool, Judi
Clopidogrel and vision : Hi everyone I... - British Heart Fou...
I was on Ticagrelor and I know they made me feel awful and wished I could help but wanted to acknowledge your post as you always give me so much support
I hope others will have some really good feedback for you
It is already 104 in our garden and only lunch time
I am indoors with that many fans on trying to stay cool
Looking forward to reading your replies as members answer and hope they will help you x
If you have any queries about any issues concerning medication side effects you should talk to your GP in the first instance, and this clearly covers possible sight deterioration. But if any of the meds you take really have affected your eyes, hopefully your sight will recover without any long term damage if you change or stop meds .
Have you had an eye test to confirm? I went for one recently just to rule ought not the cause of ongoing headaches. Mine has deteriorated but since last appointment last year this may have been just natural deterioration rather than clopidogrel which i started taking in march this year. But as per lower field best to check with GP etc. hope improves.
Thank you Fishface101 for replying. I have had a recent check and it has deteriorated so I just have to manage my Diabetes as best as I can and hope that perhaps when I have the GP agreement to stop some of the meds that it might help. I hope you are staying cool and take care, Judi